# SDR SWAA2023081789625

- Difficulty date: August 15, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 52,228 hours, 31,491 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

194BR ACCESS PANEL #5 AFT TRACK BROKEN<[01] REMOVED AND REPLACED PANEL 194BR IAW AMM 53-51-21 AND AMM 20-50-11.
